Alert archive / New Jersey / Special Marine Warnings in 2016
Special Marine Warning 99, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special marine warning at Jul 29, 2016, 3:18 AM EDT. It was in force for 87 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 29, 2016, 3:18 AM EDT (07:18 UTC)
- Expired
- Jul 29, 2016, 4:45 AM EDT
- In force
- 87 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Hail
- 0.0 in
- Wind
- 34.0 mph
The radar
The Dover AFB radar (KDOX), 106 km from the middle of the area, began a volume at 07:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 00:00Z, 7.3 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 962 J/kg
- Mixed-layer CIN
- -64 J/kg
- Mixed-layer LCL
- 860 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 178 m²/s²
- 0-3 km storm-relative helicity
- 237 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 2.8
The text
As transmitted.
351
WHUS51 KPHI 290718
SMWPHI
ANZ453-473-290845-
/O.NEW.KPHI.MA.W.0099.160729T0718Z-160729T0845Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
318 AM EDT FRI JUL 29 2016
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* SPECIAL MARINE WARNING FOR...
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM...
WATERS FROM GREAT EGG INLET NJ TO CAPE MAY NJ OUT 20 TO 40 NM...
* UNTIL 445 AM EDT
* AT 318 AM EDT...A THUNDERSTORM CAPABLE OF PRODUCING WATERSPOUTS
WAS LOCATED OVER BUOY 4FB...MOVING NORTHEAST AT 25 KNOTS.
HAZARD...WATERSPOUTS AND WIND GUSTS 34 KNOTS OR GREATER.
SOURCE...RADAR INDICATED.
IMPACT...WATERSPOUTS CAN EASILY OVERTURN BOATS AND CREATE LOCALLY
HAZARDOUS SEAS. SMALL CRAFT COULD BE DAMAGED IN BRIEFLY
HIGHER WINDS AND SUDDENLY HIGHER WAVES.
* LOCATIONS IMPACTED INCLUDE...
DEEPWATER REEF...28-MILE WRECK AND BUOY 2FB.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THUNDERSTORMS CAN PRODUCE SUDDEN WATERSPOUTS. WATERSPOUTS CAN EASILY
OVERTURN BOATS AND CREATE LOCALLY HAZARDOUS SEAS. SEEK SAFE HARBOR
IMMEDIATELY.
&&
LAT...LON 3905 7390 3877 7440 3885 7467 3918 7426
TIME...MOT...LOC 0718Z 234DEG 23KT 3882 7456
WATERSPOUT...POSSIBLE
HAIL...0.00IN
WIND...>34KTS
$$
MANNING2 follow-up statements
410
FZUS71 KPHI 290802
MWSPHI
MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
402 AM EDT FRI JUL 29 2016
ANZ453-473-290845-
/O.CON.KPHI.MA.W.0099.000000T0000Z-160729T0845Z/
402 AM EDT FRI JUL 29 2016
...A SPECIAL MARINE WARNING REMAINS IN EFFECT UNTIL 445 AM EDT...
FOR THE FOLLOWING AREAS...
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM...
WATERS FROM GREAT EGG INLET NJ TO CAPE MAY NJ OUT 20 TO 40 NM...
AT 401 AM EDT...A STRONG THUNDERSTORM WAS LOCATED 8 NM SOUTH OF
ATLANTIC CITY REEF...MOVING NORTHEAST AT 25 KNOTS.
HAZARD...WIND GUSTS 34 KNOTS OR GREATER.
SOURCE...RADAR INDICATED.
IMPACT...SMALL CRAFT COULD BE DAMAGED IN BRIEFLY HIGHER WINDS AND
SUDDENLY HIGHER WAVES.
THE STRONG THUNDERSTORM WILL REMAIN OVER MAINLY OPEN WATERS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO SAFE HARBOR UNTIL HAZARDOUS WEATHER PASSES.
&&
LAT...LON 3910 7403 3905 7417 3910 7435 3918 7426
TIME...MOT...LOC 0801Z 226DEG 23KT 3913 7420
HAIL...0.00IN
WIND...>34KTS
$$
MANNING065 FZUS71 KPHI 290816 MWSPHI MARINE WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 416 AM EDT FRI JUL 29 2016 ANZ453-473-290826- /O.CAN.KPHI.MA.W.0099.000000T0000Z-160729T0845Z/ 416 AM EDT FRI JUL 29 2016 ...THE SPECIAL MARINE WARNING IS CANCELLED... THE AFFECTED AREAS WERE... COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM... WATERS FROM GREAT EGG INLET NJ TO CAPE MAY NJ OUT 20 TO 40 NM... THE THUNDERSTORMS HAVE MOVED OUT OF THE AREA AND NO LONGER POSE A SIGNIFICANT THREAT TO MARINERS. LAT...LON 3910 7403 3905 7417 3910 7435 3918 7426 TIME...MOT...LOC 0814Z 234DEG 23KT 3919 7410 $$ MANNING
What forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Jul 29, 12:18 AM EDT, 3 hours earlier.
Area forecast discussion, Jul 29, 12:18 AM EDT, 3 hours before
Area Forecast Discussion
National Weather Service Mount Holly NJ
1218 AM EDT FRI JUL 29 2016
.SYNOPSIS...
Low pressure in the Virginias will organize and move along a warm
front through the Delmarva early Friday then off the New Jersey
coast by midday Friday. Weak high pressure follows across New York
and New England Saturday. Low pressure develops near the Delmarva
Sunday and moves out to sea Monday. Drier and less humid weather
is expected for much of next week as high pressure builds over the
region.
&&
.NEAR TERM /UNTIL 6 AM THIS MORNING/...
FF potential continues fairly high and the watch continues.
Greatest concern is se PA, S NJ, ne MD, central and northern DE,
where it rained hard this afternoon, and/or where 3 hrly ffg is
under 3".
Svr wx threat may expand northward to near ILG-ACY axis as low
pres in northern VA cuts enewd through s NJ. Tor parameter
remarkably large toward 09z on the sref in snj.
We can benefit from all damage reports, as well as unusual
flooding reports and any rainfall over 2 inches.
PWAT increase to 2.3" by 09z philly area. If it thunders at that
time, short term rainfall could easily be excessive for urban
areas.
Normally heaviest rainfall occurs near the path of the sfc low,
near the most unstable air which tends to pool near the wind shift
between south-northeast sfc wind convergence zone. Am expecting
modeled qpf to be too far north.
So, another round of heavy rain looks to move in late tonight as
a wave of low pressure tracks northeastward along the stalled
front. Heavy rainfall with this second round may be more
widespread. Also, backed flow in the low levels ahead of the low
may provide a source of low- level helicity. Given very low LCL
heights, a weak tornado or two may occur toward early morning near
the front as long as instability remains near surface based.
&&
.SHORT TERM /6 AM THIS MORNING THROUGH 6 AM SATURDAY/...
Precipitable water values of 2.2 to 2.4 inches will overspread
our forecast area from the south for tonight. Conditions are
expected to remain unstable, especially across our southern
counties. Also, surface low pressure approaching from the west
will result in the development of a favorable low level wind
profile for organized convection tonight. The surface wind should
begin to favor the east to south quadrant late tonight, especially
on the coastal plain, while winds around 800 HPa will be from the
southwest.
The very high precipitable water values should result in heavy
rainfall in any organized convection. As a result, the Flash Flood
Watch remains in effect for southeastern Pennsylvania, central and
southern New Jersey, Delaware and northeastern Maryland.
The cloud cover and high humidity will keep temperatures from
falling below the 70s for tonight except in the Poconos and far
northern New Jersey.
&&
.LONG TERM /SATURDAY THROUGH FRIDAY/...
Highlights...
* Scattered showers/t-storms w/locally heavy rainfall this weekend
* Drier/less humid weather for much of the next work week
Details...
Friday night...
Dry weather expected Friday night with subsidence behind
departing shortwave. May see some patchy fog develop overnight
with wet ground and lingering low level moisture.
Saturday and Sunday...
A couple of additional shortwaves will move across our region
this weekend along with a frontal boundary in the vicinity. Timing
is uncertain this far out, but more scattered showers and
thunderstorms are expected at times this weekend. Pwats will still
be between 1.5 and 2 inches, so the threat will exist for locally
heavy rainfall. Clouds and the threat of precipitation should hold
high temps mainly in the 80s both days.
Monday through Thursday...
High pressure will build over the region, bringing us drier and
less humid weather. There still will at least be a low risk for a
few showers early in the work week, but either way dry weather
should dominate through Thursday. High temps will mainly be in the
80s.
&&
.AVIATION /04Z FRIDAY THROUGH TUESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.
Tonight...vfr showers with probably periods of ifr conds and
gusty winds to 25 kt in sct tstms, otherwise sustained winds
under 10 kt will tend to become northeast toward morning.
Confidence is low for the timing of heaviest oncoming convection
at any particular TAF site, but high that storms will be in the
region through early Friday morning.
Friday...showers and thunderstorms end from west southwest to
east northeast. mvfr or ifr conds 12z-15z in showers/sct tstms
then improving to vfr cigs in the afternoon with a northeast
backing to north wind gust 20 kt.
Outlook...
Sat through Sun...Shra/tsra will lower cigs/vsbys at times
Otherwise VFR expected. Moderate Confidence.
Mon...Mainly VFR. Moderate Confidence.
&&
.MARINE...
The svr tstm risk will probably increase early friday morning
along the De and S NJ coasts as low pressure crosses the area.
Winds turn northeast to north behind the low Friday morning then
more north to northwest late Friday afternoon.
Expect seas to respond by building to 2 ft in the morning and
possibly 3 to 4 ft during the afternoon in our coastal waters.
Outlook...Friday night through Tuesday...
There is a low risk for marginal small craft seas Friday night
but for now kept them just below 5 feet. Otherwise, winds/seas
should generally remain below small craft advisory thresholds
through the period. Biggest concern for mariners will be the risk
for thunderstorms this weekend. Drier weather should arrive early
next week.
RIP CURRENTS...We have forecast low risk Friday but if the wind
turns onshore with gusts 15-20 kt, we may need to increase the
risk to mdt for a portion of the NJ coast.
Outlooking: Still generally low risk for awhile, possibly low
enhanced. we do note some longer period swells anticipated by the
GFS around the 3rd/4th which may increase the rc risk. Also the
tropics have been quiet this July, but there are a couple of
disturbances in the eastern Atlantic that are being monitored.
&&
.CLIMATE...
GED: a record daily rainfall has occurred so far today.
PHL: heading for top 10 warmest July on record. July avg temp for
PHL will be about 80.9F, 8th warmest July in the period of record
since 1874.
ACY: already as of 850 pm this evening...is 7th wettest July on
record with its monthly record of 13.09 set in 1959. The por is
back to 1874. total for the month as of 850 PM: 8.34" with 1.17
today, so far.
daily record rainfall
today friday the 29th
acy 2.05 2012 2.21 - 1884
phl 8.02 2013 3.53 - 1980
ilg 2.34 1914 1.85 - 1913
abe 3.00 1916 1.64 - 1979
ttn 2.35 2012 2.84 - 1961
ged 1.98 1994 1.07 - 1969
rdg 3.57 1969 2.51 - 1961
mpo 2.15 1969 4.59 - 1969
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Flash Flood Watch until noon EDT today for PAZ054-055-060>062-
070-071-101>106.
NJ...Flash Flood Watch until noon EDT today for NJZ001-007>010-
012>027.
DE...Flash Flood Watch until noon EDT today for DEZ001>004.
MD...Flash Flood Watch until noon EDT today for MDZ008-012-015-019-
020.
MARINE...None.
&&
Synopsis...Drag/99
Near Term...Drag/Iovino/Klein
Short Term...Klein
Long Term...99
Aviation...Drag/99
Marine...Drag/99
Climate...Hazardous weather outlook, Jul 28, 9:49 PM EDT, 5 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 949 PM EDT THU JUL 28 2016 NJZ001-007-008-PAZ054-055-060>062-300200- SUSSEX-WARREN-MORRIS-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- 949 PM EDT THU JUL 28 2016 ...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. POCKETS OF POOR DRAINAGE FLOODING MAY OCCUR LATER IN THE WEEKEND AS STRONG THUNDERSTORMS MOVE INTO THIS AREA. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. DEZ002>004-MDZ012-015-019-020-NJZ021-023-024-300200- KENT-INLAND SUSSEX-DELAWARE BEACHES-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-CUMBERLAND-CAPE MAY-ATLANTIC COASTAL CAPE MAY- 949 PM EDT THU JUL 28 2016 ...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING... ...SEVERE THUNDERSTORM WATCH 418 IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. POCKETS OF POOR DRAINAGE FLOODING MAY OCCUR LATER IN THE WEEKEND AS STRONG THUNDERSTORMS MOVE INTO THIS AREA. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. DEZ001-MDZ008-NJZ009-010-012>020-022-025>027-PAZ070-071-101>106- 300200- NEW CASTLE-CECIL-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH- EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-ATLANTIC-COASTAL ATLANTIC- COASTAL OCEAN-SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA- WESTERN CHESTER-EASTERN CHESTER-WESTERN MONTGOMERY- EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 949 PM EDT THU JUL 28 2016 ...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. POCKETS OF POOR DRAINAGE FLOODING MAY OCCUR LATER IN THE WEEKEND AS STRONG THUNDERSTORMS MOVE INTO THIS AREA. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ430-431-453>455-300200- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 949 PM EDT THU JUL 28 2016 ...SEVERE THUNDERSTORM WATCH 418 IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. WIDESPREAD HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ450>452-300200- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- 949 PM EDT THU JUL 28 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. WIDESPREAD HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. WIDESPREAD HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Jul 28, 10:16 PM EDT, 5 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1016 PM EDT THU JUL 28 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 PM FUNNEL CLOUD EASTON 38.77N 76.08W
07/28/2016 TALBOT MD 911 CALL CENTER
AT EASTON AIRPORT
1242 PM FUNNEL CLOUD EASTON 38.77N 76.08W
07/28/2016 TALBOT MD TRAINED SPOTTER
9148 CENTREVILLE RD SW
1245 PM FUNNEL CLOUD EASTON 38.77N 76.08W
07/28/2016 TALBOT MD TRAINED SPOTTER
1245 PM FUNNEL CLOUD ROYAL OAK 38.74N 76.18W
07/28/2016 TALBOT MD CO-OP OBSERVER
PHOTO TAKEN AROUND 1245 PM
1250 PM LIGHTNING MODENA 39.96N 75.80W
07/28/2016 CHESTER PA TRAINED SPOTTER
HOUSE ON MARTINGALE CIRCLE ABOUT 1250PM
0105 PM TSTM WND DMG WEST BRADFORD TWP 39.97N 75.74W
07/28/2016 CHESTER PA EMERGENCY MNGR
REPORT OF TREES AND POWER LINES DOWN IN THE TOWNSHIP
0105 PM TSTM WND DMG 1 N EMBREEVILLE 39.94N 75.73W
07/28/2016 CHESTER PA EMERGENCY MNGR
TREE AND WIRES DOWN ON CAR ON STARGAZERS RD
0130 PM FUNNEL CLOUD OXFORD 38.69N 76.17W
07/28/2016 TALBOT MD SOCIAL MEDIA
0311 PM TSTM WND GST SHIP JOHN SHOAL NOS 39.30N 75.38W
07/28/2016 M42 MPH ANZ430 NJ WEATHER FLOW
0315 PM FLOOD PITMAN 39.73N 75.13W
07/28/2016 GLOUCESTER NJ TRAINED SPOTTER
MINOR STREET FLOODING
0334 PM HEAVY RAIN FAIR HILL MEADOWS 39.69N 75.89W
07/28/2016 M2.93 INCH CECIL MD TRAINED SPOTTER
0440 PM MARINE TSTM WIND TOLCHESTER 39.22N 76.24W
07/28/2016 M66 MPH KENT MD MESONET
0440 PM TSTM WND GST TOLCHESTER 39.22N 76.24W
07/28/2016 M66 MPH KENT MD MESONET
0526 PM TSTM WND GST DOVER AIR FORCE BASE 39.13N 75.47W
07/28/2016 M63 MPH KENT DE ASOS
0550 PM HEAVY RAIN NEWFIELD 39.55N 75.02W
07/28/2016 M2.78 INCH GLOUCESTER NJ TRAINED SPOTTER
2.78 INCHES FELL BETWEEN 4-5 PM
0820 PM HEAVY RAIN VINELAND 39.46N 75.00W
07/28/2016 M2.75 INCH CUMBERLAND NJ TRAINED SPOTTER
&&
EVENT NUMBER PHI1601591 PHI1601594 PHI1601592 PHI1601593 PHI1601601
PHI1601595 PHI1601596 PHI1601597 PHI1601598 PHI1601599 PHI1601600
PHI1601605 PHI1601607 PHI1601602 PHI1601603 PHI1601606
STAFFLocal storm report, Jul 28, 10:37 PM EDT, 4 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1037 PM EDT THU JUL 28 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0512 PM TORNADO 1 NNE READINGTON 40.58N 74.73W
07/25/2016 HUNTERDON NJ NWS STORM SURVEY
EF1 TORNADO CONFIRMED IN READINGTON AND BRANCHBURG
TOWNSHIPS
&&
EVENT NUMBER PHI1601608
JRKThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 28, 8:14 PM EDT | Special Marine Warning | PHI | 91 min | |
| Jul 28, 9:04 PM EDT | Special Marine Warning | PHI | 56 min | |
| Jul 28, 9:32 PM EDT | Special Marine Warning | PHI | 58 min | |
| Jul 29, 6:14 AM EDT | Areal Flood Advisory | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 1 more | 4 hr |
| Jul 29, 7:56 AM EDT | Areal Flood Advisory | PHI | Mercer, Middlesex, Monmouth, Ocean | 4 hr |
| Jul 28, 9:49 PM EDT | Areal Flood Advisory | PHI | Caroline, Cecil, Kent, Queen Anne's | 4 hr |
| Jul 28, 11:04 PM EDT | Areal Flood Advisory | PHI | Caroline, Queen Anne's, Talbot | 4 hr |
| Jul 29, 4:42 AM EDT | Areal Flood Advisory | PHI | Caroline, Cecil, Kent, Queen Anne's, Talbot | 4 hr |
Nearby
Special Marine Warnings in New Jersey, 2016Every special marine warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.